# SDR DALA2020111603741

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 77,555 hours, 15,143 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MIDLIFE MOD MAINTENANCE FOUND CORROSION LEVEL 2 AT CABIN AFT GALLEY AREA FLOOR PANEL, PUNCH HOLE AT STA 1480 RBL 54.25 AND SEAT TRACK.  REPLACED PER SRM.
